# SDR IXXA9800034

- Difficulty date: April 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: X207256C
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENROUTE, A BURNT ELECTRICAL ODOR WAS SENSED IN THE COCKPIT WITH THE RIGHT RECIRCULATION FAN OPERATING.  THE FAN WAS SHUT OFF FOR THE REMAINDER OF THE FLIGHT.  MAINTENANCE INSPECTED AND FOUND THE FAN DEFECTIVE.  MAINTENANCE DEFERRED THE RIGHT RECIRCULATION FAN.
